How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

i have been diagnosed with BV after endometeral ablation, and

Resolved Question:

i have been diagnosed with BV after endometeral ablation, and now treated with antibiotics, but before we knew what it was I had sex with my partner, and he now has a rash, like an allergic reaction around the base of his penis, what can we use to clear it up?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer,
Welcome to justanswer.com and thank you for your question.
I'm so sorry to hear of your discomfort.I will do whatever I can to help answer your questions:

Bacterial vaginosis is usually caused by a combination of multiple bacteria.It is the most common vaginal infection.

This infection(BV) can get transmitted through sexual intercourse to another partner.

As you were diagnosed with Bacterial vaginosis & had sex with your partner,the most probable cause of his symptoms is this infection only.

Another possibility of these symptoms can be STD(sexually transmitted disease).

He can apply ointment ultramide or ointment polysporin to the base of his penis where he had this rash.This is topical antibiotic & will help him to treat the infection.Also he can take tab.Benadryl orally.Both these medications are available as over the counter(OTC) without prescription & will help him greatly.

If still after this his symptoms persists,then he will need to consult his doctor for tests & examination to know the exact underlying cause & then oral antibiotics & other medications will be prescribed accordingly.

Most likely this rash is because of bacterial infection & usually it gets cleared with topical ointment as described above.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you XXXXX
Dr. Robert




Dr. Robert and 2 other Medical Specialists are ready to help you